Follow
Saharon Shelah
Saharon Shelah
Professor of Mathematics, The Hebrew University
Verified email at math.huji.ac.il
Title
Cited by
Cited by
Year
Classification theory: and the number of non-isomorphic models
S Shelah
Elsevier, 1990
16421990
On the temporal analysis of fairness
D Gabbay, A Pnueli, S Shelah, J Stavi
Proceedings of the 7th ACM SIGPLAN-SIGACT symposium on Principles of …, 1980
10581980
Proper and improper forcing
S Shelah
Cambridge University Press, 2017
7612017
Proper forcing
S Shelah
Proper Forcing, 73-113, 1982
7281982
Cardinal arithmetic
S Shelah
6271994
A combinatorial problem; stability and order for models and theories in infinitary languages
S Shelah
Pacific Journal of Mathematics 41 (1), 247-261, 1972
5801972
Martin's Maximum, saturated ideals, and non-regular ultrafilters. Part I
M Foreman, M Magidor, S Shelah
Annals of Mathematics, 1-47, 1988
4971988
The monadic theory of order
S Shelah
Annals of Mathematics 102 (3), 379-419, 1975
3851975
Fixed-point extensions of first-order logic
Y Gurevich, S Shelah
Annals of pure and applied logic 32, 265-280, 1986
3801986
Can you take Solovay’s inaccessible away?
S Shelah
Israel Journal of mathematics 48 (1), 1-47, 1984
3591984
Infinite abelian groups, Whitehead problem and some constructions
S Shelah
Israel Journal of Mathematics 18 (3), 243-256, 1974
3041974
Zero-one laws for sparse random graphs
S Shelah, J Spencer
Journal of the American Mathematical Society 1 (1), 97-115, 1988
2681988
Primitive recursive bounds for van der Waerden numbers
S Shelah
Journal of the American Mathematical Society 1 (3), 683-697, 1988
2531988
Simple unstable theories
S Shelah
Annals of mathematical logic 19 (3), 177-203, 1980
2531980
Stability, the fcp, and superstability; model theoretic properties of formulas in first order theory
S Shelah
Annals of Mathematical Logic 3 (3), 271-362, 1971
2411971
A weak version of◊ which follows from 2ℵ 0< 2ℵ 1
KJ Devlin, S Shelah
Israel Journal of Mathematics 29 (2), 239-247, 1978
2281978
Classification of non elementary classes II abstract elementary classes
S Shelah
Classification theory, 419-497, 1987
1991987
A compactness theorem for singular cardinals, free algebras, whitehead problem and tranversals
S Shelah
Israel Journal of Mathematics 21 (4), 319-349, 1975
1951975
The small index property for ω‐stable ω‐categorical structures and for the random graph
W Hodges, I Hodkinson, D Lascar, S Shelah
Journal of the London Mathematical Society 2 (2), 204-218, 1993
1891993
There may be simple Pℵ1 and Pℵ2-points and the Rudin-Keisler ordering may be downward directed
A Blass, S Shelah
Annals of pure and applied logic 33, 213-243, 1987
1881987
The system can't perform the operation now. Try again later.
Articles 1–20